Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach pain. Has diabetes type 2, high blood pressure. Taking Verapmail, Lisinopril

Hello, my boyfriend keeps experinencing stomach pain....he says it feels like hes been kicked in the can hurt alot for hrs then as quick as it came it goes off again? It seems like he can b moving or sitting and it just comes on. He is 52.....and he was diagnosed 3 months ago with diabeties type 2. He also has high blood pressure . it takes him forever to pee,and he has to sit to urinate,as he says it feels like he may poo when he does. Medications he takes daily are: Morning} Verapamill,, Lisinopril , Asprin, Ranetadin,, Frusomide, Spironolactone , Cardozin xl Evening} verapermil, Simvastatin, Ranetadine, Thank u for ur time and advice.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there could be possibility of acute gastroenteritis or chronic pancreatitis.
Presence of recently diagnosed diabetes with abdominal pain suggest the diagnosis.
As he has increased frequency of defecation, possibility of gastroenteritis should also be kept in mind.
You should consult with internal medicine specialist and should go for thorough check up.
He should also go for complete blood count, serum amylase and lipase, CT/ MRI scan abdomen and renal function test.
He should also go for endoscopy for better clarification.
He should take complete antibiotic therapy, antispasmodics and proton pump inhibitors.
He should take Tramadol when ever needed.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor